# SDR SWAA2022031674868

- Difficulty date: September 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 27,928 hours, 16,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED / CRACKED FWD CARGO COMP. AFT CORNER SCUFF PLATE REPAIRED ON EA 1-A53-2076 REV 11.
